| Model Number |
1000283 |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced hyperglycemia and had an event involving infusion set was accidentally pulled out during use due to tubing caught on something or pump falling.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.